C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1606062 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the powerport clearvue isp via right internal jugular vein at right side of the sixth thoracic vertebra.Prior to the procedure, opening the package, a crack was found on the plastic connector at the tail end of the vascular sheath.There was no patient contact.
Event or Problem Description
On (b)(6) 2025, a patient prepped for a port placement procedure using the powerport clearvue isp via the right internal jugular vein on the right side of the sixth thoracic vertebra.Prior to the procedure, opening the package, a crack was found on the plastic connector at the tail end of the vascular sheath.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, first photo shows the product details in native language mentioned on the package which are matched with tw details.The second photo shows unsealed package containing sheath, two huber needle, vein pick, flushing hub, port, dilator and outside the package a guidewire hoop, syringe, physician holding a scissor, and other surgical scissors, a needle and surgical tray.The provided photo was unclear in close view.Therefore, the investigation is inconclusive for the reported sheath fracture issue as the provided photo was not sufficient to confirm the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.